×

Cohomologically insignificant degenerations of algebraic varieties. (English) Zbl 0466.14003


MSC:

14D15 Formal methods and deformations in algebraic geometry
14D05 Structure of families (Picard-Lefschetz, monodromy, etc.)
32S30 Deformations of complex singularities; vanishing cycles
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
14F25 Classical real and complex (co)homology in algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M. Artin : Some numerical criteria for contractibility of curves on algebraic surfaces . Amer. Journ. Math. 84 (1962) 485-496. · Zbl 0105.14404
[2] M. Artin , G. Winters : Degenerate fibres and stable reduction of curves . Topology, 10 (1971), 373-383. · Zbl 0196.24403
[3] H. Bass : On the ubiquity of Gorenstein rings . Math. Zeitsch. 82 (1963) 8-28. · Zbl 0112.26604
[4] P. Deligne : Theorie de Hodge, II . Publ. Math. de l’I.H.E.S. 40 (1971) 5-58. · Zbl 0219.14007
[5] P. Deligne : Theorie de Hodge, III . Publ. Math. de l’I.H.E.S. 44 (1975) 5-77. · Zbl 0237.14003
[6] Ph. Griffiths : Periods of integrals on algebraic manifolds. Summary of results and discussion of open problems . Bull. A.M.S. 76 (1970) 228-296. · Zbl 0214.19802
[7] Ph. Griffiths , J. Harris : Principles of algebraic geometry . John Wiley & Sons. 1978. · Zbl 0408.14001
[8] Ph. Griffiths , W. Schmid : Recent developments in Hodge Theory. Discrete subgroups of Lie Groups , Proc. Bombay Colloq. 1973, Oxford Press, 1975, pp. 31-127. · Zbl 0355.14003
[9] Groupes de Monodromie en Geometrie Algebrique (SGA 7 I) . Lect. Notes in Math. no. 288, Springer-Verlag, 1972. · Zbl 0237.00013
[10] Groupes de Monodromie en Geometrie Algebriqie (SGA 7 II) . Lect. Notes in Math. no. 340, Springer-Verlag, 1973. · Zbl 0258.00005
[11] U. Karras : Deformations of cusp singularities . Proc. Symp. Pure Math., vol. XXX (1977) 37-44. · Zbl 0352.14007
[12] M. Kato , Y. Matsumoto : On the connectivity of the Milnor fiber of a holomorphic function at a critical point . Proc. Confer. Manifolds, Tokyo, 1973, pp. 131-136. · Zbl 0309.32008
[13] K. Kodaira : On compact analytic surfaces . Ann. Math. 77 (1963) 563-626. · Zbl 0118.15802
[14] S. Maclane : Homology . Springer-Verlag, 1963. · Zbl 0133.26502
[15] J. Mather : Stratifications and mappings . Dynamical systems, pp. 195-233, Acad. Press. 1973. · Zbl 0286.58003
[16] J. Milnor : Singular points of complex hypersurfaces . Ann. Math. Studies, 61, Princeton, 1968. · Zbl 0184.48405
[17] D. Mumford : Stability of projective varieties . L’Enseigment Math. IIe Ser., XXIII (1977) 39-110. · Zbl 0363.14003
[18] M. Raynaud : Specialization du foncteur de Picard . Publ. Math. de l’I.H.E.S., 38 (1970) 27-76. · Zbl 0207.51602
[19] M. Reid : Elliptic Gorenstein singularities of surfaces . (Preprint), 1976.
[20] J. Roberts : Generic projections of algebraic varieties . Amer. Journ. Math. 93 (1971) 191-214. · Zbl 0212.53801
[21] K. Saito : Einfach-elliptische Singularitaten . Inv. Math. 23 (1974) 289-325. · Zbl 0296.14019
[22] W. Schmid : Variations of Hodge structures: The singularities of the period mapping . Inv. Math. 22 (1973) 211-230. · Zbl 0278.14003
[23] J. Shah : Insignificant limit singularities of surfaces and their mixed Hodge structure . Ann. Math., 109 (1979) 497-536. · Zbl 0414.14022
[24] E. Spanier : Algebraic Topology . McGraw-Hill Book Co. 1966. · Zbl 0145.43303
[25] J. Steenbrink : Limits of Hodge structures . Inv. Math. 31 (1976) 229-257. · Zbl 0303.14002
[26] J. Steenbrink : Mixed Hodge structure on the vanishing cohomology. Real and complex singularities , pp. 525-564, Sijthoff and Noordhoff Internat. Publ. 1977. · Zbl 0373.14007
[27] J. Steenbrink : Cohomologically insignificant degenerations . Compositio Math. 42 (1981) 315-320. · Zbl 0428.32017
[28] G. Tjurina : On a type of contractible curves . Doklady Akad. Nauk SSSR, 1973 (1967), 529-531 (Soviet Math. Doklady, 8(196), 441-443). · Zbl 0176.50803
[29] Ph. Wagreich : Elliptic singularities of surfaces . Amer. J. Math., 92 (1970), 419-454. · Zbl 0204.54501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.